Opuscula Math. 33, no. 4 (2013), 725-739
Solvability of functional quadratic integral equations with perturbation
Abstract. We study the existence of solutions of the functional quadratic integral equation with a perturbation term in the space of Lebesgue integrable functions on an unbounded interval by using the Krasnoselskii fixed point theory and the measure of weak noncompactness.
Keywords: quadratic integral equation, measure of noncompactness, Krasnoselskii fixed point theorem, superposition operators.
Mathematics Subject Classification: 45G10, 47H30, 47N20.
- Received: 2012-10-24.
- Revised: 2012-02-06.
- Accepted: 2013-04-04.